IJPAM: Volume 49, No. 3 (2008)

NEW GENERALIZED UPPER TRACE BOUND FOR
THE SOLUTION OF THE LYAPUNOV EQUATION

Svetoslav Savov$^1$, Ivan Popchev$^2$
Institute of Information Technologies
Bulgarian Academy of Sciences
Acad. G. Bonchev Str., Bl. 2, Sofia, 1113, BULGARIA
$^1$e-mail: savovsg@yahoo.com


Abstract.A new upper trace bound, which generalizes the best available similar estimates, improves their tightness and holds under a less conservative validity restriction imposed on the coefficient matrix, is derived for the solution matrix of the continuous algebraic Lyapunov equation (CALE). Two numerical examples illustrate the applicability of the main result.

Received: August 14, 2008

AMS Subject Classification:

Key Words and Phrases: Hurwitz matrix, Lyapunov equation, singular value decomposition, trace

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 49
Issue: 3